# SDR FDEA201210133610

- Difficulty date: October 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 37,488 hours, 17,455 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Sticking
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AS POWER WAS INCREASING AFTER TOGA ON TAKE OFF, RECEIVED A CRC FOR "PARKING BRAKE SET"   EVEN THOUGH PARKING BRAKE HANDLE WAS DOWN.  SECOND TAKE OFF ATTEMPT OK.   INSPECTED PARK BRAKE LINKAGE FOR CORRECT OPERATION NO DEFECTS NOTED, CLEANED CONNECTOR AT 7GG, FOUND UPPER SHAFT OF PARK BRAKE HANDLE STICKY, CLEANED  AND LUBED HANDLE AS REQUIRED, UNABLE TO DUPLICATE FAULT ON THE GROUND.
